Leukocytosis after Clozapine Treatment in a Patient with Chronic Schizophrenia


Creative Commons License

Polat A., Cakir U., Gunduz N.

NOROPSIKIYATRI ARSIVI-ARCHIVES OF NEUROPSYCHIATRY, vol.53, no.1, pp.87-88, 2016 (Journal Indexed in SCI) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 53 Issue: 1
  • Publication Date: 2016
  • Doi Number: 10.5152/npa.2015.9855
  • Title of Journal : NOROPSIKIYATRI ARSIVI-ARCHIVES OF NEUROPSYCHIATRY
  • Page Numbers: pp.87-88

Abstract

Clozapine is an atypical antipsychotic drug that is approved by the US Food and Drug Administration (FDA) for the treatment of psychotic disorders. Agranulocytosis is a well-established side effect of clozapine; clozapine has also been associated with other blood dyscrasias like leukocytosis, albeit rarely. In this paper, we aim to report a case of possible clozapine-associated leukocytosis in a 41-year-old woman.